# SDR AALA201709079011

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 16,118 hours, 6,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATION ON AFT CARGO BIN FLOOR PANEL 151PF. REPLACED FLOOR PANEL 151PF PER AMM 53-42-14.
